Limit Circle/Limit Point Criteria for Second-Order Sublinear Differential Equations with Damping Term
Jing Shao and
Wei Song
Abstract and Applied Analysis, 2011, vol. 2011, 1-12
Abstract:
The purpose of the present paper is to establish some new criteria for the classification of the sublinear differential equation as of the nonlinear limit circle type or of the nonlinear limit point type. The criteria presented here generalize some known results in the literature.
Date: 2011
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/803137.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/803137.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:803137
DOI: 10.1155/2011/803137
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().